# SDR 2007FA0000647

- Difficulty date: July 20, 2007
- Submitted: July 20, 2007
- Operation: General aviation
- Aircraft: N20858
- Make and model: Cessna 172M
- Aircraft serial: 17263857
- Engine: Lyc O360A4M
- Engine time: 1,522 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston
- Part number: AE75089
- Condition: Cracked
- Location: Nr 2 Cylinder
- Part time: 1,522 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PISTON SKIRT CRACKED ON 2 CYLINDERS.
